MAUDE Adverse Event Report: CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE

CROSSROADS EXTREMITY SYSTEMS MINIBUNION SYSTEM; PLATE, FIXATION, BONE
Model Number 3100-0030
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Metal Related Pathology (4530)
Date of Event 08/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient underwent removal surgery approximately 9 months after implantation due to prominence due to exostosis.The patient was asymptomatic prior to removal surgery.The patient has no known allergies.During the removal, the surgeon observed black soft tissue (metallosis) in the entire canal and the surface of the minibunion plate.The implant was removed without complication.Review of product records confirm all components conform to astm f136 ti-6al-4v titanium alloy.No nonconformance was identified.
 
Event or Problem Description
The patient underwent removal surgery approximately 9 months after implantation due to prominence due to exostosis.The patient was asymptomatic prior to removal surgery.The patient has no known allergies.During the removal, the surgeon observed black soft tissue (metallosis) in the entire canal and the surface of the minibunion plate.The implant was removed without complication.

Brand Name
MINIBUNION SYSTEM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
CROSSROADS EXTREMITY SYSTEMS
6055 primacy parkway ste 140
memphis TN 38119
MDR Report Key10557692
Report Number3011421599-2020-00015
Device Sequence Number2793722
Product Code HRS
UDI-Device Identifier00815432027149
UDI-Public00815432027149
Combination Product (Y/N)N
PMA/510(K) Number
K190658
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date05/09/2021
Device Model Number3100-0030
Device Catalogue Number3100-0030
Device Lot Number500737
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2019
Initial Report FDA Received Date09/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;